Über Hilberts vierzehntes Problem für Varietäten mit Kompliziertheit eins

Knop F (1993)


Publication Language: German

Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 1993

Journal

Publisher: Springer Verlag (Germany)

Book Volume: 213

Pages Range: 33-35

Journal Issue: 1

DOI: 10.1007/BF03025706

Abstract

Let G be a connected reductive group with Borel subgroup B acting on a normal variety X. The complexity of X is lowest codimension of a B-orbit.

Theorem: If X is unirational (e.g. quasi-homogeneous) of complexity at most one then the ring k[X] of global functions is finitely generated.

This result is sharp: If X is not unirational or of complexity at least two then k[X] might not be finitely generated.

Authors with CRIS profile

How to cite

APA:

Knop, F. (1993). Über Hilberts vierzehntes Problem für Varietäten mit Kompliziertheit eins. Mathematische Zeitschrift, 213(1), 33-35. https://dx.doi.org/10.1007/BF03025706

MLA:

Knop, Friedrich. "Über Hilberts vierzehntes Problem für Varietäten mit Kompliziertheit eins." Mathematische Zeitschrift 213.1 (1993): 33-35.

BibTeX: Download